# SDR JJBA200925393

- Difficulty date: January 25, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 23,680 hours, 33,259 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 61047811
- Part serial: 980126197092211
- Condition: Discharged
- Location: Cabin
- Part time: 17,318 hours, 24,413 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS WILL NOT ILLUMINATE.  CREW LEFT SWITCH IN THE ARM POSITION OVERNIGHT, WHICH IN TURN KILLED THE BATTERIES.
